# SDR USAA2009082892287

- Difficulty date: August 15, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR36 TO FR41, Y1292.  REPLACED SEAT TRACK BETWEEN FR36 TO FR41, Y1292 IAW A320 SRM 51-72-11.
